Applied Mathematics and Optimization

, Volume 56, Issue 1, pp 37–66

The Rate of Convergence of Finite-Difference Approximations for Parabolic Bellman Equations with Lipschitz Coefficients in Cylindrical Domains


    • Department of Mathematics, University of Chicago, 5734 S. University Avenue
    • 127 Vincent Hall, University of Minnesota

DOI: 10.1007/s00245-007-0879-4

Cite this article as:
Dong, H. & Krylov, N. Appl Math Optim (2007) 56: 37. doi:10.1007/s00245-007-0879-4


We consider degenerate parabolic and elliptic fully nonlinear Bellman equations with Lipschitz coefficients in domains. Error bounds of order h1/2 in the sup norm for certain types of finite-difference schemes are obtained.

Copyright information

© Springer 2007